# SDR LR7A04039

- Difficulty date: April 3, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 22,213 hours, 10,755 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 370031
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER JOB CARD HC3215 FOUND NLG WHEEL WELL FS 196 DRAG BRACE MOUNTING FITTINGS WITH FRETTING CORROSION AT MOUNT HOLES LBL 8 AND RBL 8, WL 144.  REPLACED FITTINGS IAW SRM SMP 583 51-60 AND 51-70.  NR 2136.
